MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; stents, drains and dilators for the biliary ducts

BOSTON SCIENTIFIC CORPORATION MUSTANG?; stents, drains and dilators for the biliary ducts
Model Number H74939171100470
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that a balloon rupture occurred.A 10.0 x 40, 75cm mustang balloon catheter was advanced for dilatation.During the inflation at nominal pressure, the balloon ruptured.The procedure was completed with another 12 x 40mm mustang device.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.Investigation results: device analysis findings: upon receipt at our post market quality assurance laboratory, this mustang device was examined.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A leakage test identified a balloon pinhole located approximately 2mm distal of the proximal markerband.A visual and tactile examination found no kinks, damage to the shaft of the device, or damage to the tip of the device.A visual examination observed no issues with the markerbands of the device.Dhr (device history record) review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review performed for the mustang device confirmed that the event of balloon- material rupture was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Conclusion: based on a thorough review of the reported complaint, boston scientific concludes the most probable root cause as adverse event related to procedure.

Brand Name
MUSTANG?
Common Device Name
stents, drains and dilators for the biliary ducts
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25505779
Report Number2124215-2026-31775
Device Sequence Number21456911
Product Code FGE
UDI-Device Identifier08714729793359
UDI-Public(01)08714729793359(17)290112(10)38329502
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171100470
Device Catalogue NumberH74939171100470
Device Lot Number0038329502
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/08/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer07/13/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale